# SDR HYIA20141017064

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UNDERWING BOX ANGLE AT RIB 10 MID AREA VERTICAL FLANGE CORROSION.  CORROSION REMOVED & DAMAGE BLENDED IAW SRI RF DT S-1538 14-21620.  IAW EO ATR-57-05-2014.
